I was withdrawn off 9 years of drugs by the community Clinic Director (soon-to-be CMO) of Arizona’s Medicaid behavioral health system following a second Neuroleptic Malignant Syndrome, Risperdal nerve damage to my eyes (!), followed by anaphylaxis, just 2 weeks later, caused by a prescriber. I was severely effed up (again), body & soul. One of my then on-board drugs was “the least harmful drug”, Lithium, as I fought to stabilize the damages, INCLUDING a subcortical brain lesion. I had reported THAT earlier to an NP, describing the idiosyncratic symptoms that even after 9 years of drug pollution, was new, scary,…. & ignored. Those symptoms clearly pointed to MS or a lesion…caused by antipsychotics. I don’t have MS. I had taken Lithium twice, both times I had toxic reactions to what ‘they’ said were low range doses…so it was “impossible” to blame lithium. I was angrily told to stop saying “toxic”…as I drooled, staggering down the hall, trailing my hand on the wall for guidance. My head lolled to the left side, & I gulped for breath like a goldfish….yet the prescriber ‘wasn’t quite sure’ and called an observer for a second opinion. Later, thru the immediate chaos & ‘fog of war’ in my poor brain & body, the CMO was firm & insistent that I stop the Lithium ASAP. He told me about a client who stayed on it, requiring dialysis. Ironically, I was reluctant to do it, so afraid of additional, immediate bad reactions piling on & speeding up my inevitable, pending death…in an adult diaper. I mean, at that point I only had 2 hours of upright function a day…for 5 months. I wasn’t looking for additional challenges…just what was in front of me. This was 2013, ten years ago. I was deep in damage control, heard him, put it on my long priority list. When I finally titrated & stopped, I was relieved but I never stopped worrying. After completely withdrawing off of everything…..& having their lifetime sentence removed (bipolar-for-life) in writing….. I watch my GFR numbers & kidney/liver functions like a hawk. I have my heart inspected annually, as lithium caused morning palpitations…& Geodon=bradycardia and hospitalization.. My current GFR (at 71 yo is 80-85)…it’s hard to stop worrying…as I plan to live decades more. After all, the amount of Depakote poured down my throat also delivered terrifying kidney labs. I have sympathy-for-the-Devil/OOPS,…industry….burdened with this depressing science and damning facts. It must be hard for you.